# SDR SWIA200921576

- Difficulty date: March 16, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 16,703 hours, 14,506 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST FITTING BEARING CORRODED ON INNER SURFACE.  SB COMPLIANCE, REPLACED FITTING.
